Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from cervical spodylosis. ESR high, RA negative though having pain in joints. Losing strength. Treated for bone density

Hello dr, I have been suffering from cervical spondylosis , and were put on durgs, later felt one of my hands with cramps, dis year, found my esr had gone up, RA comes negative in every reeport, sever, heel pain, ankle, join gs fingers, etc. calf muscles also. I was treated for bone density also, right now im suffering, my left hand, is becoming numb, d entire portion is losing the strength, like if im holding a phone for 5 min tes its server pain. Im totally lost, I was jst planning to get married, how I have lost all hopes in life, dont know wether to even accept the proopsal., get cold very often, severe joint pains etc.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
use Rhustox 200 2 times a day & colchicum 30 daily once at after noon one dose( homeo pills ) which give temporarily
relief but for the permanent cure must use the medicine for long time ( 6-12 months ) with slight physical exsige. under good homoeopathic doctor
Answered: Sun, 17 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor